User Profile
Why is it my ADHD could be exacerbated when I take SSRI medicines? I never can focus as well and yet my mood feels slightly better with an SSRI medicine like Zoloft or Lexapro, but yet, I can't focus as well as like when I take Adderall or Concerta?

Is it something with the dopamine or hormones maybe that could be causing this lapse in focus after taking SSRI pills?
Did you find this post helpful?
|
Quick Reply
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...